Translator Disclaimer
June, 1993 A Note on $E$-Optimal Designs for Weighted Polynomial Regression
Holger Dette
Ann. Statist. 21(2): 767-771 (June, 1993). DOI: 10.1214/aos/1176349150

Abstract

In a recent paper Pukelsheim and Studden determined the $E$-optimal design for the polynomial regression model on the interval $\lbrack - 1, 1\rbrack$ where the variances of different observations are assumed to be constant. In this note we show that these results can be generalized for polynomial regression models with non constant variances proportional to specific functions.

Citation

Download Citation

Holger Dette. "A Note on $E$-Optimal Designs for Weighted Polynomial Regression." Ann. Statist. 21 (2) 767 - 771, June, 1993. https://doi.org/10.1214/aos/1176349150

Information

Published: June, 1993
First available in Project Euclid: 12 April 2007

zbMATH: 0787.62076
MathSciNet: MR1232518
Digital Object Identifier: 10.1214/aos/1176349150

Subjects:
Primary: 62K05

Rights: Copyright © 1993 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.21 • No. 2 • June, 1993
Back to Top